# SDR FDEA201009213601

- Difficulty date: September 21, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 77,094 hours, 31,271 cycles
- Engine: Ge CF66D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: NEA6044
- Condition: Corroded
- Location: Bs 1521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPARTMENT CHANNEL IS CORRODED BELOW THE CARGO FLOOR AT 
BS 1521, RBL 56.  REMOVED DAMAGED J-CHANNEL IAW SRM 53-00-01, FIG 9, VOL I.  FABRICATED REPAIR ANGLES IAW SRM 53-00-01, FIG 9, VOL I.  MATERIAL ID FOR REPAIR ANGLE AND ZEE ANGLE IS 7075-T6511, PO 299853.1 IAW SRM 53-00-01, FIG 9, VOL I.    FABRICATED J-CHANNEL IAW DWG S2929469.  ALODINED AND PRIMED REPAIR PARTS IAW SRM 51-21-01, VOL II.  INSTALLED REPAIR PARTS IAW SRM 53-0-01, FIG 9, VOL I.
